# SDR USAA2013051400002

- Difficulty date: May 13, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 29,126 hours, 22,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED SEAT 1C EMERGENCY LIGHT COVER WILL NOT STAY ATTACHED.  MAINTENANCE REPLACED EMERGENCY LIGHT COVER AT SEAT 1C.
